# SDR SIMA200716908

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 18,748 hours, 18,190 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN WITH APU AND NUMBER ONE ENGINE RUNNING, FOUND BUGS IN APU INLET.  CLEANED BUGS FROM APU INLET IAW EMB AMM.  OPERATIONAL CHECK GOOD WITH NO SMELL DETECTED, RETURNED AIRCRAFT TO SERVICE.
